MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; SUBCUTANEOUS IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (S-ICD)

BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; SUBCUTANEOUS IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (S-ICD)
Model Number 1010
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there were concerns the subcutaneous implantable cardioverter defibrillator (s-icd) was experiencing premature battery depletion (pbd).The device was explanted and replaced.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that there were concerns the subcutaneous implantable cardioverter defibrillator (s-icd) was experiencing premature battery depletion (pbd).The device was explanted and replaced.No additional adverse patient effects were reported.The device was returned for analysis.
 
Additional Manufacturer Narrative
The returned sq-rx pulse generator was analyzed and an engineering-level longevity prediction calculation was completed to assess the rate of battery depletion.Given the programmed parameters and other data stored within the memory of the device, the results of this calculation indicated that the actual rate of battery depletion fell within an acceptable range.Next, a series of diagnostic tests were conducted that verified the performance of pacing, sensing, defibrillation, and recording functions.Having met the engineering longevity prediction, functionally passed all returned product testing, and with no further information to indicate a product performance issue, we have concluded that this device experienced normal battery depletion.

Brand Name
SQ-RX PULSE GENERATOR
Common Device Name
SUBCUTANEOUS IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (S-ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16048714
Report Number2124215-2022-54996
Device Sequence Number6437165
Product Code LWS
UDI-Device Identifier00802526521300
UDI-Public00802526521300
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/10/2015
Device Model Number1010
Device Catalogue Number1010
Device Lot NumberA012094
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2022
Supplement Date Received by Manufacturer06/05/2023
Initial Report FDA Received Date12/26/2022
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age42 YR
Patient SexMale